MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It should be noted the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include, but are not limited to, endoleak, aneurysm enlargement, and surgical conversion.¿.
 
Event or Problem Description
On (b)(6) 2012, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, enlargement of the aneurysm and bilateral common iliac arteries was observed, and distal type i endoleak on both sides was suspected.On (b)(6) 2022, the patient underwent an additional procedure whereby all components were removed, and the vasculature was surgically repaired.The patient tolerated the procedure.Additional event information was requested, but none was provided.
 
Additional Manufacturer Narrative
H6: code 213: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: conclusion coding updated.It should be noted the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include, but are not limited to, endoleak, aneurysm enlargement, and surgical conversion.¿.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14359198
Report Number3007284313-2022-01903
Device Sequence Number4155192
Product Code MIH
UDI-Device Identifier00733132610037
UDI-Public00733132610037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberPXC201000
Device Catalogue NumberPXC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale